# SDR R61A2020102300703

- Difficulty date: October 4, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 43,483 hours, 26,928 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003870001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND FWD CARGO COMPARTMENT CORROSION FOUND ON SHEAR CLIP AT FR 17 BETWEEN STR 27-28 LH.  AAR MX REPLACED SHEAR CLIP AT FR 17 BETWEEN STR 27-28 LT, IAW EMB 170/175 SRM 51-43-03.  SEE AAR NRC 4500788-1000-0024 FOR WORK PERFORMED.  A/C REMAINS IN YQG FOR COMPLETION.
